Pacific Journal of Mathematics

Cobordism of branched covering spaces.

Hugh M. Hilden and Robert D. Little

Article information

Pacific J. Math., Volume 87, Number 2 (1980), 335-345.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57M12: Special coverings, e.g. branched


Hilden, Hugh M.; Little, Robert D. Cobordism of branched covering spaces. Pacific J. Math. 87 (1980), no. 2, 335--345.

Export citation


  • [1] I. Berstein and A. Edmonds, On the construction of branched coverings of low dimensionalmanifolds,(preprint).
  • [2] I. Berstein and A. Edmonds, The degree and branch set of a branched covering.
  • [3] H. Cartan, Sur les groupes d' Eilenberg-MacLaneII, Proc. at. Acad. Sci. U. S. A., 4O (1954), 704-707.
  • [4] S. Eilenberg and S. MacLane, On the groups of H(, n) I. Ann. of Math., (2) 58 (1953), 55-106.
  • [5] R. H. Fox, Quick Trip through KnotTheory, in Topology of S-manifoldsand Related Topics, Ed. M. K. Fort Jr., Prentice-Hall, Inc.
  • [6] H. Hilden, Three-fold branched coverings of S\ Amer. J. Math., 98 (1976), 989-997.
  • [7] J. M. Montesinos, k-manifolds, 3-fold coverings spaces and ribbons, (preprint). g# 1Three-manifoldsas Z-fold branched covers of S3, Quart. J. Math. Oxford Ser., 27 (1976).
  • [9] Dale Rolfsen, Knots and Links, Pulish or Perish press.
  • [10] C. P. Rourke and B. J. Sanderson, Block bundles I, Ann. of Math., 87 (1968), 1-28.